Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays

被引:18
|
作者
Hu, Zhipei [1 ]
Deng, Feiqi [1 ]
Shi, Peng [2 ,3 ]
Luo, Shixian [1 ]
Xing, Mali [1 ]
机构
[1] South China Univ Technol, Sch Automat Sci & Engn, Guangzhou 510640, Guangdong, Peoples R China
[2] Univ Adelaide, Sch Elect & Elect Engn, Adelaide, SA, Australia
[3] Victoria Univ, Coll Engn & Sci, Melbourne, Vic, Australia
基金
澳大利亚研究理事会; 中国国家自然科学基金;
关键词
exponential stability; networked systems; packet losses; robust H-infinity control; stochastic systems; uncertain systems; NETWORKED CONTROL-SYSTEMS; H-INFINITY CONTROL; FEEDBACK-CONTROL; TRANSMISSION DELAYS; NONLINEAR-SYSTEMS; STABILIZATION; DROPOUT;
D O I
10.1002/rnc.4077
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper is concerned with the problem of delay-distribution-dependent robust exponential stability for uncertain stochastic systems with probabilistic time-varying delays. Firstly, inspired by a class of networked systems with quantization and packet losses, we study the stabilization problem for a class of network-based uncertain stochastic systems with probabilistic time-varying delays. Secondly, an equivalent model of the resulting closed-loop network-based uncertain stochastic system is constructed. Different from the previous works, the proposed equivalent system model enables the controller design of the network-based uncertain stochastic systems to enjoy the advantage of probability distribution characteristic of packet losses. Thirdly, by applying the Lyapunov-Krasovskii functional approach and the stochastic stability theory, delay-distribution-dependent robust exponential mean-square stability criteria are derived, and the sufficient conditions for the design of the delay-distribution-dependent controller are then proposed to guarantee the stability of the resulting system. Finally, a case study is given to show the effectiveness of the results derived. Moreover, the allowable upper bound of consecutive packet losses will be larger in the case that the probability distribution characteristic of packet losses is taken into consideration.
引用
收藏
页码:3273 / 3291
页数:19
相关论文
共 50 条
  • [1] Robust exponential stability criteria of uncertain stochastic systems with time-varying delays
    Li, Yumei
    Guan, Xinping
    Luo, Xiaoyuan
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2011, 42 (04) : 601 - 608
  • [2] Exponential stability of uncertain stochastic systems with time-varying delays
    Wang, Fen
    Ji, Geng
    [J]. 2007 IEEE INTERNATIONAL CONFERENCE ON CONTROL AND AUTOMATION, VOLS 1-7, 2007, : 2605 - +
  • [3] Robust exponential stability of uncertain systems with time-varying delays
    Niculescu, SI
    de Souza, CE
    Dugard, L
    Dion, JM
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1998, 43 (05) : 743 - 748
  • [4] Robust Stability of Uncertain Stochastic Fuzzy Systems with Time-varying Delays
    Hua, Mingang
    Fei, Juntao
    [J]. 2010 8TH WORLD CONGRESS ON INTELLIGENT CONTROL AND AUTOMATION (WCICA), 2010, : 3761 - 3764
  • [5] Robust exponential stability for uncertain stochastic neural networks with mixed time-varying delays
    Hua, Mingang
    Fei, Juntao
    [J]. 2010 IEEE INTERNATIONAL CONFERENCE ON CONTROL APPLICATIONS, 2010, : 1188 - 1192
  • [6] Robust exponential stability for uncertain stochastic neural networks with discrete and distributed time-varying delays
    Li, Hongyi
    Chen, Bing
    Zhou, Qi
    Fang, Shengle
    [J]. PHYSICS LETTERS A, 2008, 372 (19) : 3385 - 3394
  • [7] Robust mean square exponential stability of uncertain stochastic systems with time-varying delay
    Hua, Min-Gang
    Deng, Fei-Qi
    Peng, Yun-Jian
    [J]. Kongzhi Lilun Yu Yingyong/Control Theory and Applications, 2009, 26 (05): : 558 - 561
  • [8] Robust Stability for Uncertain Switched Systems with Time-varying Delays
    Liu, Duyu
    Xiao, Gang
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 2379 - 2384
  • [9] ROBUST EXPONENTIAL STABILITY OF UNCERTAIN FUZZY STOCHASTIC NEUTRAL NEURAL NETWORKS WITH MIXED TIME-VARYING DELAYS
    Li, Yajun
    Deng, Feiqi
    Xie, Fei
    Jiao, Like
    [J]. INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, 2018, 14 (02): : 615 - 627
  • [10] Delay-dependent robust exponential stability of uncertain descriptor systems with time-varying delays
    Yue, D
    Lam, J
    Ho, DWC
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2005, 12 (01): : 129 - 149